Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Pain & Pain Management
Health Discussion Forum

 can someone help me please. i woke up today with a sore bum i took a look and there seems to be like a little?
blue vain and it kinda hurts.. its only on one side and i would like to know what it is. i was constipated and i have been straining to go sat on the loo for ages at a time. would this have anything ...


 HELP! i got burned by a hot glue gun!!! AAAKKKK!!!!?
LOL I have an aloe plant in my kitchenbut no burn medicen any advice???...


 when I travel by air, sometimes my ear pains like anything?
what do to in times like that???...


 Should i get a belly button ring if i play bball?
I just think it would look cool cuz i have a six pack and all. Would it make me more attractive either?...


 whats the most pain phisical pain you have ever felt?
the most painful physical pain i have ever felt was when i went to the orthodontics like 2 years ago and they had to do something to my teeth but first they had to make my mouth numb so they took 3-4 ...


 What could this be?! My doctor doesnt know!?
Ive had a painful ear, bottom jaw, head, neck and chin (all on the right hand side) for about 4 or 5 days now, and 2 days ago my top right gum just next to my teeth got a bit red and quite sore when ...


 doc says carpal tunnel syndrome but i don't thinks so?
i have had weird numbness and tingling and pain in my left arm for 2 weeks,also my hand cramps up to complete uselessness about 10 times an hour ,it used to happen about 4 times a year up until two ...


 Help, I'm in rediculous amounts of abdominal pain!?
my stomach/instentines hurt so bad I can't stand it. im extremely bloated to the point where the skin around my entire middle hurts from being stretched out. its so uncomfortable i cant sleep ...


 Cramps cures anyone?
Definitely the worst ones i had and i don't like taking meds. Any help would be greatly appreciated!

Thanks =]...


 Tongue piercings- What's the worst that can happen?
So I plan on getting my tongue pierced in a couple of weeks. I was so excited and I watched tons of videos on it, it seems to not hurt that much so I'm not scared of the pain I may go through. B...


 how can i get rid of stomach ache?
here's the thing, my stomach hurts me almost everyday, and when i'm in school it starts hurting me almost everyday to the point that even my school nurse doesn't believe me anymore......


 What are the effects of snorting oxycodone?

Additional Details
It's not me doing it. I just want to know....


 15 years old and really scared !?
I have been having pain in my lower right adomen randomly. Not severe but randomly. Could this be my appendix or would it happen real quick because iv had this pain for a while. Or could it be me ...


 what is more more scary to you?
which do you think is more scary
going to the dentist and getting a cavity filled
or
going to the dentist and getting a tooth ...


 Whats the most painfull experience you have been through?
Dont think im wierd lol but whats the most painfull experience you have encountered either physical or emotionally.
Thank you ...


 my ears feel swollen?
I'm having that feeling when your on a plane and their pressure on your ears? This all started when I was using an ipod. After using it for 2 days it started to hurt, and now it feels swollen. ...


 Sore Throat?!?!?
I'm having really bad pains in my throat especially when I swallow, it's been like this for 2-3 days now. The other thing that's weird is that i'm feeling so much pain in my hands,...


 does it hurt to get your braces taken off?
im getting mine off in five days and really want to know what to expect
thanks :)...


 Why Doesn't Anyone Understand That It Hurts?
Insecurities hurt, am I right? Especially when you already feel ugly yourself. You don't have to hurt more than you do by people talking about you and how ugly you are on Facebook. Why doesn'...


 Why don't my spacers hurt???
I got spacers yesterday and they really don't hurt. They hurt this morning when I woke up, but then the pain went away. Are they going to start hurting?...



Angel
I OVERDOSED ON PILLS !?
Yesterday around six, I had got in a fight wiht my mom, so I went too my dads house, I was so angry, i was being stupid, I am fourteen and wishing for the best, I took about twenty pills, seven advil, and 12 headache things. i can not go too the doctor, an ambulance game too my school, i just ran away, found my mom, and i am scared, do you honestly think something is going too happen too me, am I going too die. ? BE HONEST ! anything i can eat or drink ?
Additional Details
If I go too the hospital, I will have too leave my family, and I have a good life.
                      








Sarah L
Drink about 2 things of Gatorade. Eat maybe about 3 cans of Chicken Noddle soup. Trust Me you will be sick but you will not die. Lay down watch some TV. Sleep for maybe about 3 hours and Try your best not to take ANY pills till maybe 2 weeks.

Here are some ?????

Is you stomach upset? (If so Drink about 4 things of Gatorade)
Do you have a fever? (If so Sleep)
Is your Stomach and Head not felling well? ( If so Drink water and Gatorade and eat apples and some Chicken Noddle Soup)

OKay there you go

Hope this helps


panchio956
drink milk that should help you a little but 20 pills you should go to the hospital


daniel R
go to the hospital


laura e
Go to the hospital ASAP and tell them EXACTLY what you took... pills can cause liver damage so please get to the hospital and they will be able to treat you asn check you over.. you will probably be okay if this was yesterday and you aren't in any pain now but please just go and get checked over it's important, ask your parents to take you!


Vocaloid lover <3
Rating
I think you should go to the doctors just to be safe, we wouldn't want anything to happen to you
Hope you'll be alright


Katie Pysher
I agree go to the hospital...you may need your stomach pumped especially with the headache medicine and advil...you can feel fine but hours later you can die


Lizzard M
Rating
are u kidding go to da friggin hospital.
ur gonna like die.
r u high.
i once did dat.
but not so many as u.
after i took them like 10min. my boyfriend came over n he saw dat i took them n he made my throw them all up.
u should of done dat yesterday!
btw im ur age. n i get into fights all da time with my mom.
when dis happens just try to calm down. go outside or something. it works for me.
good luck hope u feel better(:


darkfaery
if it was you would be dead already most pills work after an hour of taking them, i dont think theres any harm you didnt take anywhere near enough, just drink plenty of water to flush your liver, n dont do it again, theres always someone to talk to...


Liz
you might not die,but you are silly and stupid, do you not have any regard for your parents,or yourself, if you have not put yourself in danger, you can also damage your inner organs, get a check up, and don't be so silly again, you only get one life,so don't waste it,


Kendra B
I'm going to lecture you first: You are a raging idiot and not only did you endanger yourself for no good reason at all but possibly dying would totally destroy your parents and friends. What a selfish act.
Second of all, you need to go to the doctor. I mean it. Any doctor would tell you that the less pills you take in your lifetime the better you are, and honey you just took enough to last you a year and a half, which is stupid. You could have also started to cause major damage to major organs, and going to the doctor to start a treatment to help your body after being a total retard is the only thing you can do.


Greeneyed
well i think if you where going to die you would be dead by now.
you can however get very sick and damage you stomach, bowels and liver.
you may have liver damage and not know it so go get checked by a doctor.


Jack Mehoff
well if its already been more then a day i think your fine, amazingly.


Amy
Rating
drink strong salt water it makes you sick....


Dan D
ur stupid, well if ur still alive than u'll prob l;ive but ,try not to do it again


Alex
maybe not, but if really abnormal things start happening; vomiting blood, peeing blood, frequent vomiting, heartbeat abnormalities, severe pain, ect. you really should go to the doctor.


Simon P
You need to see a doctor really. But along time has past since you took them if you were going to die you would have an hour or two after you took them. You still might have done yourself some harm so see a doctor. Drinking plenty of water will help.


Frogz
you are fine, your stomach was probably sore about 3 hours after you took em but by today, look for a porcelain fixture in your bathroom
does water spin in it when you press the handle?
thats where the pills are atm
also if you want to flush out your system, caffeine makes ya have to pee more(its a dieretic, makes ya have to pee) so coffee or tea
but just eat/drink as normal and u'll be fine
also dont be a retard and do it again, especially if you dont know what you are taking


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.014
Copyright (c) 2013 Drug3k Monday, April 11, 2016
Terms of use - Privacy Policy